Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Difficulty breathing, taking Gastractiv, Vizylac, Esta, Tazloc and Czpam. Cannot stay alone for long. What is her problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
hello doctor, my mom is 52 years old. she has got soffocation problem,it is not probably asthma. she says she has got breathing problem n cant breath properly.. we have consulted doctors regarding this and they say it is because of stress n tension. right now she is on medication, and she takes, gastractiv, vizylac, esta5, tazloc, czpam. she cant stay alone for long time and is always afraid. what is her problem? is this medicines good for her health..
Posted Tue, 10 Jul 2012 in Lung and Chest disorders
Answered by Dr. Chandra Shekhar Sharma 1 hour later

Welcome to XXXXXXX

Drugs are prescribed by the doctors on the basis of merit. Drugs are given to make health better. If you are giving her as prescribed, you should not worry about good or bad, till there is an adverse reaction.

As she is suffering with hypertension, please get her examined by a Cardiologist for breathing problem. What is her B.P. at present? Is she obese? (Tazloc is for BP)
Please write me composition of esta5.

She is suffering with fear also. Czpam can give her relief during night only.

You can discuss with her Psychiatrist about giving her T.Trika-plus 1/2 morning and one in evening in place of czpam.

Instead of Cap Vizylac you can give her multivitamin with muiltiminerals like T.Supradyn one daily.

If you have further query, please feel free to ask.

With good wishes,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor